# SDR 2007UALA04670

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 69,436 hours, 8,619 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORWAY 5L FWD FRAME TORQUE TUBE COVER FRAME CRACKED AT STR  23L-25L.  MAJOR REPAIR ACCOMPLISHED: REPLACED FRAME SECTION.
